RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2005, Volume 12, Number 2, Pages 203–217 (Mi jmag183)  

Global attractor for nonlinear Mindlin-type plates thermoelasticity

T. Fastovska

Department of Mechanics and Mathematics, V.N. Karazin National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Abstract: A nonlinear initial-boundary value problem with Dirichlet boundary conditions for thermoelastic Mindlin-type plates dynamics equations is considered. It is shown that weak solutions converge asymptotically to a compact global finite-dimensional attractor.

Full text: PDF file (305 kB)
Full text: http:/.../abstract.php?uid=m12-0203e

Bibliographic databases:
MSC: 35B41, 35B35
Received: 19.04.2004
Language:

Citation: T. Fastovska, “Global attractor for nonlinear Mindlin-type plates thermoelasticity”, Mat. Fiz. Anal. Geom., 12:2 (2005), 203–217

Citation in format AMSBIB
\Bibitem{Fas05}
\by T.~Fastovska
\paper Global attractor for nonlinear Mindlin-type plates thermoelasticity
\jour Mat. Fiz. Anal. Geom.
\yr 2005
\vol 12
\issue 2
\pages 203--217
\mathnet{http://mi.mathnet.ru/jmag183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152646}
\zmath{https://zbmath.org/?q=an:1081.37049}


Linking options:
  • http://mi.mathnet.ru/eng/jmag183
  • http://mi.mathnet.ru/eng/jmag/v12/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:107
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020